# SDR AALA202012239001

- Difficulty date: December 8, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,470 hours, 5,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53133516720000
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CABIN FLOOR BEAM AT FR 20 AND -Y254.  REPAIRED FLOOR BEAM, PER EA 310391.
